# SDR FDEA202211142783

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 32,683 hours, 18,699 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612406601
- Part serial: UNKOWN
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PYLON SIDE OF FWD ENG MOUNT HAS PITTING ON LOWER SURFACE.  ORIG SUB DATE:  11/14/2022
